Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HELP! I feel like I'm losing my mind!

A couple months ago I was diagnosed with hypothyroidism.My level was over a 13 nd shoulda been under a 5.They put me on 50 mcg a day.Went back about 3 weeks ago and my level was 15,it had went up instead of down! They up'd the dose to 75mcg a day.I cant sleep when I do i have crazy dreams,eating like an elephant,and having really bad mood swings. Anybody have any info that can help me????

Answer Question
 
Momof4Gr8Kids

Asked by Momof4Gr8Kids at 11:02 AM on Dec. 18, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • i'm so sorry. i have hypothyroidism too. i have been taking synthroid for it every day since i was diagnosed. I ran out over a week ago and just have not been able to pick it up and i am feeling about the same as you. just keep working on it until you level off. sometimes it takes a few months. and you HAVE to stay on the meds. for ex., since i haven't taking my prescription for a week, i feel lethargic, depressed, etc. hormones are a nasty thing!
    Anonymous

    Answer by Anonymous at 11:06 AM on Dec. 18, 2008

  • I have been hypothyroid for over three years now - I tend to feel like that if the dose of my synthroid is incorrect. It did take me several months to be regulated after I was first diagnosed. It takes a long time because after a dose change, it takes about six weeks to see the full effect of the change. You will eventually feel SO much better though - it will be worth it - good luck!
    jen61204

    Answer by jen61204 at 3:55 PM on Dec. 19, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
why not cold medicine?

Next question overall (Pregnancy)
pain...

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN